A 53-year-old female asked:
Liver bx last year that triggered sirs. sick already but within min of bx had severe pain all over abd and chest. hosp x10d. why happened?
1 doctor answer • 3 doctors weighed in
General Surgery 41 years experience
See hepatologist: You had some indication for a liver biopsy - part of the answer is likely to lie there. What is the cause of your liver disorder that causes you to be on cellcept (mycophenolate mofetil)? This is a drug used to suppress the immune system (?Pbc, aih. Psc). You may have had some bacterial colonization of your bile ducts that caused systemic infection and the systemic inflammatory response syndrome you relayed.
Created for people with ongoing healthcare needs but benefits everyone.
4.1k viewsReviewed >2 years ago
Last updated Apr 27, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.